# SDR DALA2021122908140

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y765 LOC FR46+8 INCHES IN PASSENGER CABIN (MEASUREMENT ARE L=4.364 INCHES, W=0.380 INCHES, D=0.040). REPLACED SEAT TRACK -Y765 LOC FR41 TO FR47 IN PASSENGER CABIN AS PER A320 SRM 51-42-11, 51-72-11 AND DWG D53370500, RELEASE DATE:11-JAN-01, ISSUE AQ. RII INSPECTION COMPLETE 0313085 (AE205QC) JOB COMPLETE. (LP# 2067397)
